# SDR GAIA00137

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND CRACK IN SEAT TRACK WEB AT STATION 620, LBL 48.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-10-5.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
